# SDR RAIA0005030

- Difficulty date: May 24, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- Aircraft time: 18,377 hours, 20,523 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 56777550011
- Condition: Failed
- Location: Lt Eng Torque
- Part time: 15,206 hours, 17,371 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

7126-STL- LEFT ENGINE TORQUE INDICATION WENT TO ZERO ON TAKEOFF ROLL.  MAINTENANCE INSPECTED AND REPLACED LEFT ENGINE TORQUE GAUGE.
